Browse "MA-Journal Papers(저널논문)" byTitle

Showing results 1581 to 1600 of 1760

1581
THE K-THEORY OF VERSAL FLAGS AND COHOMOLOGICAL INVARIANTS OF DEGREE 3

Baek, Sanghoonresearcher; Devyatov, Rostislav; Zainoulline, Kirill, DOCUMENTA MATHEMATICA, v.22, pp.1117 - 1148, 2017

1582
The Katchalski-Lewis transversal problem in R-n

Holmsen, Andreas Fresearcher, DISCRETE COMPUTATIONAL GEOMETRY, v.37, no.3, pp.341 - 349, 2007-03

1583
The Khintchine constants for generalized continued fractions

Choe, Geon Horesearcher; Kim, C, APPLIED MATHEMATICS AND COMPUTATION, v.144, pp.397 - 411, 2003-12

1584
The kth default time distribution and basket default swap pricing

Choe, Geon Horesearcher; Jang, Hyun Jin, QUANTITATIVE FINANCE, v.11, pp.1793 - 1801, 2011

1585
The l-th power Diffie-Hellman problem and the l-th root Diffie-Hellman problem

Roh, Dongyoung; Kim, I Yeol; Hahn, Sang Geunresearcher, APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING, v.29, no.1, pp.41 - 57, 2018-01

1586
The large homogeneous portfolio approximation with a two-factor Gaussian copula and random recovery rate

Choe, Geon Horesearcher; Kwon, Soon Won, JOURNAL OF CREDIT RISK, v.10, no.3, pp.137 - 158, 2014

1587
The Life and Mathematical Legacy of Thomas M. Liggett

David Aldous; Pietro Caputo; Rick Durrett; Jung, Paul Heajoonresearcher; Alexander E.Holroyd; Amber L.Puha, NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY, v.68, no.1, pp.67 - 79, 2021-01

1588
The local Dirichlet process

Chung, Yeonseungresearcher; Dunson, David B., ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, v.63, no.1, pp.59 - 80, 2011-02

1589
The location of zeros of a quasi-modular form of weight 2 for Gamma(+)(0)(p) for p=2, 3

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.438, no.1, pp.73 - 92, 2016-06

1590
The lower-order suboptimal filter for discrete nonlinear systems

Choi, UJinresearcher; M. Oh; V.I. Shin, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.31, no.7, pp.9 - 16, 1996-02

1591
The MAP,M/G1,G2/1 Queue with Preemptive Priority

Choi, Bong Dae; Hwang, Gang Ukresearcher, JOURNAL OF APPLIED MATHEMATICS AND STOCHASTIC ANALYSIS, v.10, no.4, pp.407 - 421, 1997

1592
The MAP/G/1 queue with a Single Server Subject to Breakdowns and Repairs

Jinmin Chung; Hwang, Gang Ukresearcher; Choi, Bong Dae, ENGINEERING SIMULATION, v.17, no.3, pp.659 - 680, 2000-01

1593
The Margulis lemma and the thick and thin decomposition for convex real projective surfaces

Choi, Suhyoungresearcher, ADVANCES IN MATHEMATICS, v.122, no.1, pp.150 - 191, 1996-09

1594
The mean-square error bounds for the Gaussian quadrature of analytic functions

Ko, K.P.; Choi, UJinresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.34, no.2, pp.293 - 307, 1997

1595
The minimum spectral radius of Kr+1-saturated graphs

Kim, Jaehoonresearcher; Kim, Seog-Jin; Kostochka, Alexandr, V; Suil, O., DISCRETE MATHEMATICS, v.343, no.11, 2020-11

1596
The moduli space of smooth ample hypersurfaces in Abelian varieties

Catanese, Fabrizio; Lee, Yongnamresearcher, ADVANCES IN MATHEMATICS, v.365, 2020-05

1597
The noisy voter-exclusion process

Jung, Paulresearcher, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.115, no.12, pp.1979 - 2005, 2005-12

1598
The normalizer of Gamma(1)(N) in PSL2(R)

Kim, CH; Koo, JaKyungresearcher, COMMUNICATIONS IN ALGEBRA, v.28, no.11, pp.5303 - 5310, 2000

1599
THE NUMBER OF CONVEX POLYOMINOS WITH GIVEN PERIMETER

Kim, Dongsuresearcher, DISCRETE MATHEMATICS, v.70, no.1, pp.47 - 51, 1988-06

1600
The number of exceptional orbits of a pseudofree circle action on S(5)

Kim, Jin-Hongresearcher, JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, v.9, no.1, pp.55 - 62, 2011-03

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0